# SDR IPXA2018100594658

- Difficulty date: October 2, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 69,217 hours, 13,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indication Sys
- Condition: No Test
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATION SYSTEM WILL NOT TEST.   REPLACED L1 DOOR EMERGENCYASSIST BOTTLE DRIVE CHAIN IAW CMM 52-11-09. OPS CHECKED GOOD.
